Universidad Complutense de Madrid
E-Prints Complutense

P-continuity on classical Banach spaces

Impacto

Downloads

Downloads per month over past year

Llavona, José G. and Hájek, P. (2000) P-continuity on classical Banach spaces. Proceedings of the American Mathematical Society, 128 (3). pp. 827-830. ISSN 0002-9939

[img] PDF
Restringido a Repository staff only

182kB

Official URL: http://www.ams.org/journals/proc/2000-128-03/S0002-9939-99-05056-X/S0002-9939-99-05056-X.pdf




Abstract

Given a Banach space X and an integer n, the existence of an n-homogeneous polynomial which is not uniformly continuous with respect to the polynomial topology on B-X is investigated. We provide a complete characterization for some classical Banach spaces, while for others a surprising unresolved difficulty is encountered for a certain value of n (depending on X).


Item Type:Article
Uncontrolled Keywords:P-continuity
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:16007
Deposited On:20 Jul 2012 10:34
Last Modified:27 Jul 2018 10:18

Origin of downloads

Repository Staff Only: item control page